Skip to Main content Skip to Navigation

hal-02171919v1  Journal articles
Julien Marche. Distribution of Chern–Simons invariants
Annales de l'Institut Fourier, Association des Annales de l'Institut Fourier, 0025, 69 (2), pp.753-762. ⟨10.5802/aif.3256⟩
hal-02171863v1  Journal articles
Yang CaoCyril DemarcheFei Xu. Comparing descent obstruction and Brauer-Manin obstruction for open varieties
Transactions of the American Mathematical Society, American Mathematical Society, 0013, 371 (12), pp.8625-8650. ⟨10.1090/tran/7567⟩
hal-02170857v1  Journal articles
Adrien Sauvaget. Cohomology classes of strata of differentials
Geometry & Topology Monographs, Geometry & Topology Publications, 0025, Cohomology classes of strata of differentials, 23 (3), pp.1085-1171. ⟨10.2140/gt.2019.23.1085⟩